# SDR 2002F00000

- Difficulty date: December 12, 2001
- Submitted: January 7, 2002
- Operation: Air carrier
- Aircraft: N817US
- Make and model: Doug DC-9-82
- Aircraft serial: 48097
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 9721055
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IND - THE MAIN ENTRY EMERGENCY LIGHT AND THE SEAT MOUNTED LOW LEVEL EMERGENCY LIGHTS WERE INOPERATIVE.  MAINTENANCE REPLACED THE MAIN ENTRY EMERGENCY LIGHT ASSEMBLY AND THE LOW LEVEL EMERGENCY LIGHT BATTERIES.   (M)
